Estimates near the origin for functional calculus on analytic semigroups

Chalendar, I, Esterle, J and Partington, JR orcid.org/0000-0002-6738-3216 (2018) Estimates near the origin for functional calculus on analytic semigroups. Journal of Functional Analysis, 275 (3). pp. 698-711. ISSN 0022-1236

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: (c) 2018 Elsevier Inc. All rights reserved. This is an author produced version of a paper published in Journal of Functional Analysis. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: Strongly continuous semigroup; Functional calculus; Fourier–Borel transform; Analytic semigroup
Dates:
  • Published: 1 August 2018
  • Accepted: 17 March 2018
  • Published (online): 19 March 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Mar 2018 17:08
Last Modified: 19 Mar 2019 01:38
Status: Published
Publisher: Elsevier
Identification Number: https://doi.org/10.1016/j.jfa.2018.03.012

Download

Filename: taurus4.pdf

Licence: CC-BY-NC-ND 4.0

Share / Export

Statistics